Publications (20) Publications in which a researcher has participated

2021

  1. Sequences of monoidal transformations of a regular noetherian local domain

    Proceedings of the American Mathematical Society, Vol. 149, Núm. 3, pp. 977-990

2019

  1. Sequences of quadratic transforms of a noetherian local domain

    Journal of Algebra, Vol. 529, pp. 16-53

2014

  1. Real Valuations on Skew Polynomial Rings

    Algebras and Representation Theory, Vol. 17, Núm. 5, pp. 1413-1436

2012

  1. Apéry base and polar invariants for real valuations

    Manuscripta Mathematica, Vol. 138, Núm. 1-2, pp. 1-22

2010

  1. Analytically irreducible polynomials with coefficients in a real-valued field

    Proceedings of the American Mathematical Society, Vol. 138, Núm. 10, pp. 3449-3454

2009

  1. Valuations, equimultiplicity and normal flatness

    Journal of Pure and Applied Algebra, Vol. 213, Núm. 9, pp. 1890-1900

2008

  1. Valuations with preassigned proximity relations

    Journal of Pure and Applied Algebra, Vol. 212, Núm. 6, pp. 1347-1366

2007

  1. The valuative tree of a two-dimensional regular local ring

    Mathematical Research Letters, Vol. 14, Núm. 1, pp. 19-34

  2. Valuations dominating regular local rings and proximity relations

    Journal of Pure and Applied Algebra, Vol. 209, Núm. 2, pp. 371-382

2004

  1. Valuations determined by quadratic transforms of a regular ring

    Journal of Algebra, Vol. 280, Núm. 2, pp. 699-718

2003

  1. Proximity relations for real rank one valuations dominating a local regular ring.

    Revista matemática iberoamericana, Vol. 19, Núm. 2, pp. 393-412

1999

  1. On proximity relations for valuations dominating a two-dimensional regular local ring

    Revista matemática iberoamericana, Vol. 15, Núm. 3, pp. 621-634

  2. Puntos buenos y resolución local de singularidades de sólidos [Microforma]

    Universidad de Valladolid, Secretariado de Publicaciones e Intercambio Científico

1998

  1. Zariski's equisingularity for families of plane curves in positive characteristic

    Communications in Algebra, Vol. 26, Núm. 7, pp. 2241-2263

1994

  1. Irreducible polynomials with coefficients in a complete discrete valuation field

    Advances in Mathematics, Vol. 109, Núm. 1, pp. 75-87

1992

  1. Enriques graphs of plane curves

    Communications in Algebra, Vol. 20, Núm. 2, pp. 527-562

1990

  1. Coefficient fields for plane curves and equisingularity

    Communications in Algebra, Vol. 18, Núm. 1, pp. 193-208

1989

  1. Apéry basis and polar invariants of plane curve singularities

    Pacific Journal of Mathematics, Vol. 140, Núm. 1, pp. 85-96

1986

  1. Apery basis and polar invariants of plane curve singularities

    Extracta mathematicae, Vol. 1, Núm. 1, pp. 9-11